Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Stabilization of one-dimensional periodic waves by saturation of the nonlinear response

Autor
Kartashov, Y.V.; Egorov, A.; Zelenina, A.; Vysloukh, V.A.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Physical review E, statistical physics, plasmas, fluids, and related interdisciplinary topics
Data de publicació
2003-12
Volum
68
Pàgina inicial
65605
Pàgina final
65609
DOI
https://doi.org/10.1103/PhysRevE.68.065605 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/99368 Obrir en finestra nova
URL
http://journals.aps.org/pre/abstract/10.1103/PhysRevE.68.065605 Obrir en finestra nova
Resum
We address the properties of (1+1)-dimensional periodic waves in conservative saturable cubic nonlinear media and discover that cnoidal- and snoidal-type waves are completely stable within a broad range of parameters. The existence of stability bands is in sharp contrast with the previously known properties of periodic waves in self-focusing Kerr nonlinear media. We also found that in self-defocusing media instability bands occur, again in contrast to the case of Kerr media.
Citació
Kartashov, Y.V., Egorov, A., Zelenina, A., Vysloukh, V.A., Torner, L. Stabilization of one-dimensional periodic waves by saturation of the nonlinear response. "Physical review E, statistical physics, plasmas, fluids, and related interdisciplinary topics", Desembre 2003, vol. 68, p. 65605-65609.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Kartashov, Yaroslav V.  (autor)
  • Egorov, A A  (autor)
  • Zelenina, A S  (autor)
  • Vysloukh, Victor A.  (autor)
  • Torner Sabata, Lluis  (autor)